This action might not be possible to undo. Are you sure you want to continue?
rate. Nursing Outcomes: -Pt’s with convert back to Normal Sinus Rhythmn within 24 hours.-Pt INR level will remain within 2-3 range.-Pt will verbalize 2 types of programs avaiable to help with medication costs.
Decreased cardiac output RT altered electrical conduction AMB: Decreased albumin,
Risk for injury RT
(Anxiety) Impaired physical mobility RT fear of falling. AMB: Bedrest,
Nursing diagnosis #1 Decreased cardiac output related to alteration in heart rate and rhythm AMB: EKG changes. Expected outcomes The patient will demonstrate adequate cardiac output as evidenced by blood pressure and pulse rate and rhythm within normal parameters for patient by 04/08/12. Expected outcomes The patient will remain free of falls by 03/30/12. and condition before administering cardiac medications such as ACE inhibitors ( ) Rationale: It is important that the nurse evaluate how well the patient is tolerating current medications before administering cardiac medications. 2) Administer cardiac medications and observe for side effects. cardiovascular disease. palpitations. AMB: Recent history of falls. and note medications that the patient is taking. Nursing diagnosis #2 1) Risk for falls related to syncope. Interventions and rationales 1) Check blood pressure. pulse. fainting. . Rationale: The elderly have difficulty with metabolism and excretion of medications due to decreased function of the liver and kidneys. Interventions and rationales Determine symptoms that occur before syncope. therefore toxic side effects are common. arrhythmias.
AMB: Abnormal prothrombin time. poorly functioning ventricles may not tolerate increased fluid volumes. time. and venous oxygen saturation is used for assessing systemic tissue perfusion. In patients with decreased cardiac output. page 199). Outcomes The patient will demonstrate appropriate orientation to person place. base deficit. and aphasia. Trending serial laboratory measures including lactate. motor weakness. . hypertension. Nursing diagnosis #3 Risk for ineffective cerebral tissue perfusion related to decreased level of consciousness. Use of many medications can cause syncope. atrial fibrillation. (Source: Nursing Diagnosis Handbook.Rationale: The circumstances surrounding syncope often suggest the cause. and situation by 04/08/12. Rationale: Clinical symptoms of cerebral vasospasm include fluctuations in level of consciousness. Or The patient will demonstrate ability to follow simple commands by 04/08/12 Interventions and rationale Perform a neurological assessment every hour to every 4 hours as appropriate. Ackley.